Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from severe headache, feel weakened and trembling in the whole body. Relief from headache?

hiii....m age is 16.frm arnd 5 yrs i m havin severe headache n head reeling,i hav consulted many docters but none hav cured it....they said due to migraine i m havin headache....kk it can b...but y reeling of head ??? I hav lot of weakness too....n often my whole body strts trembling....i suffer a lot n my studies r vry much hamperd...i study in 11th std ...plz help me... Dis z my email id YYYY@YYYY if u cld help me plz contact me in my email id...i wld b vry glad to u... Thank you
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Shruti,

Thank you for posting your query.

I agree with you that it must be frustrating that you are not getting better despite treatment.

Migraine can cause headache and dizziness, however, if you do not improve with migraine therapy, you would require evaluation such as MRI brain.

The best medicine for you would be flunarizine. This would help in headache and dizziness.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor